Advanced SearchSearch Tips
On the Generalized Hyers-Ulam-Rassias Stability of Higher Ring Derivations
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.67-79
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.067
 Title & Authors
On the Generalized Hyers-Ulam-Rassias Stability of Higher Ring Derivations
Park, Kyoo-Hong; Jung, Yong-Soo;
  PDF(new window)
We establish the generalized Hyers-Ulam-Rassias stability of higher ring derivations. Furthermore, we use the superstability of higher ring derivations to obtain approximately higher linear derivations mapping into the Jacobson radical under some conditions.
higher ring derivation;approximately higher ring derivation;stability;
 Cited by
A General System of Nonlinear Functional Equations in Non-Archimedean Spaces,;;;

Kyungpook mathematical journal, 2013. vol.53. 3, pp.419-433 crossref(new window)
A General System of Nonlinear Functional Equations in Non-Archimedean Spaces, Kyungpook mathematical journal, 2013, 53, 3, 419  crossref(new windwow)
R. Badora, On approximate ring homomorphisms, J. Math. Anal. Appl., 276(2)(2002), 589-597. crossref(new window)

R. Badora, On approximate derivations, Math. Inequal. Appl., 9(1)(2006), 167-173.

D. G. Bourgin, Approximately isometric and multiplicative transformations on continuous function rings, Duke Math. J., 16(1949), 385-397. crossref(new window)

Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci., 14(1991), 431-434. crossref(new window)

P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184(1994), 431-436. crossref(new window)

O. Hatori and J. Wada, Ring derivations on semi-simple commutative Banach algebras, Tokyo J. Math., 15(1992), 223-229. crossref(new window)

D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., 27(1941), 222-224. crossref(new window)

K.-W. Jun and Y.-W. Lee, The image of a continuous strong higher derivation is contained in the radical, Bull. Korean Math. Soc., 33(1996), 229-233.

T. Miura, G. Hirasawa and S.-E. Takahasi, A perturbation of ring derivations on Banach algebras, J. Math. Anal. Appl., 319(2006), 522-530. crossref(new window)

Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72(1978), 297-300. crossref(new window)

I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann., 129(1955), 260-264. crossref(new window)

S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ., New York, 1960.